А.М. Майер, А.А. Галяев. Построение траекторий уклонения и перехвата в играх изотропных ракет на основе обобщенной формулы Хопфа ... С.159–175

УДК 517.977

MSC: 49XXX

DOI: 10.21538/0134-4889-2026-32-3-159-175

Работа выполнена при финансовой поддержке молодежных научных школ ИПУ РАН (грант “Методы и алгоритмы обработки информации и планирования траекторий управляемых подвижных объектов”).

 В статье рассмотрена задача преследования-уклонения для объектов, динамика которых описывается моделью изотропной ракеты, а также задача, в которой убегающему, помимо уклонения от преследователя, требуется перехватить движущуюся цель. Предложен метод построения оптимальных траекторий атакующего и убегающего на основе обобщенной формулы Хопфа для минимаксного решения задачи Коши для уравнения Гамильтона — Якоби. Получены аналитические выражения для гамильтониана и оптимальных управлений атакующего и убегающего. Представлены алгоритмы построения траекторий для задачи преследования-уклонения и для задачи с движущейся целью.

Ключевые слова: задача преследования-уклонения, уравнение Гамильтона — Якоби, формула Хопфа, изотропная ракета

СПИСОК ЛИТЕРАТУРЫ

1.   Понтрягин Л.С., Болтянский В.Г., Гамкрелидзе Р.В., Мищенко Е.Ф. Математическая теория оптимальных процессов. М.: Наука, 1983. 392 c.

2.   Понтрягин Л.С. О линейных дифференциальных играх. 1 // Докл. АН СССР. 1967. Т. 174, № 6.
С. 1278–1280.

3.   Субботин А.И. Минимаксные неравенства и уравнения Гамильтона — Якоби. М.: Наука, 1991. 216 c.

4.   Субботин А.И. Минимаксные решения уравнений с частными производными первого порядка // Успехи мат. наук. 1996. Т. 51, № 2 (308). С. 105–138.

5.   Красовский Н.Н., Субботин А.И. Позиционные дифференциальные игры. М.: Наука, 1974. 456 с.

6.   Пшеничный Б.Н. Линейные дифференциальные игры // Автоматика и телемеханика. 1968. № 1.
С. 65–78.

7.   Pshenichnyi B.N. Simple pursuit by several objects // Cybern. Syst. Anal. 1976. Vol. 12, no. 3. P. 484–485.

8.   Петросян Л.А. Дифференциальные игры преследования. Л.: Изд-во Ленингр. ун-та, 1977. 222 p.

9.   Isaacs R. Differential games: A mathematical theory with applications to warfare and pursuit, control and optimization. NY: John Wiley and Sons, Inc., 1965. 384 р.

10.   Hopf E. Generalized solutions of nonlinear equations of first order // J. Math. Mech. 1965. Vol. 14. 
P. 951–973.

11.   Рублев И.В. Обобщенные формулы Хопфа для неавтономного уравнения Гамильтона — Якоби // Прикл. математика и информатика: Тр. фак-та ВМиК МГУ имени Ломоносова. 1991. № 3. С. 81–89.

12.   Crandall M.G., Lions P.-L. Viscosity solutions of Hamilton–Jacobi equations // Transact. Amer. Math. Soc. 1983. Vol. 277, no. 1. P. 1–42.

13.   Osher S., Sethian J.A. Fronts propagating with curvature-dependent speed: Algorithms based on Hamilton–Jacobi formulations // J. Comput. Phys. 1988. Vol. 79. P. 12–49. https://doi.org/10.1016/0021-9991(88)90002-2

14.   Tomlin C.J., Lygeros J., Sastry S.S. A game theoretic approach to controller design for hybrid systems // Proc. IEEE. 2000. Vol. 88, no. 7. P. 949–970. https://doi.org/10.1109/5.871303

15.   Mitchell I.M., Tomlin C.J. Level set methods for computation in hybrid systems // Hybrid Systems: Computation and Control (HSCC 2000). Berlin; Heidelberg: Springer, 2000. Lecture notes in computer science; vol. 1790. P. 310–323. https://doi.org/10.1007/3-540-46430-1_27

16.   Huang H., Ding J., Zhang W., Tomlin C.J. A differential game approach to planning in adversarial scenarios: A case study on capture-the-flag // Proc. IEEE Int. Conf. Robotics and Automation (ICRA). Shanghai, 2011. P. 1451–1456. https://doi.org/10.1109/ICRA.2011.5979637

17.   Bansal S., Chen M., Herbert S., Tomlin C.J. Hamilton–Jacobi reachability: A brief overview and recent advances // 20th Internat. Conf. on Hybrid Systems: Computation and Control (HSCC). 2017. P. 77–195. https://doi.org/10.48550/arXiv.1709.07523

18.   Chen M., Tomlin C.J. Hamilton–Jacobi Reachability: Some recent theoretical advances and applications in unmanned airspace management // Annu. Rev. Control Robot. Auton. Syst. 2018. Vol. 1. P. 333–358. https://doi.org/10.48550/arXiv.1709.07523

19.   Darbon J., Osher S. Algorithms for overcoming the curse of dimensionality for certain Hamilton–Jacobi equations arising in control theory and elsewhere // Res. Math. Sci. 2016. Vol. 3, no. 19. P. 1–26. https://doi.org/10.1186/s40687-016-0068-7

20.   Chow Y., Darbon J., Osher S., Yin W. Algorithm for overcoming the curse of dimensionality for time-dependent non-convex Hamilton–Jacobi equations arising from optimal control and differential games problems // J. Sci. Comput. 2017. Vol. 73, no. 2–3. P. 617–643. https://doi.org/10.1007/s10915-017-0453-8

21.   Kirchner M.R., Mar R., Hewer G., Darbon J., Osher S., Chow Y.T. Time-optimal collaborative guidance using the generalized Hopf formula // IEEE Control Systems Letters. 2018. Vol. 2, no. 2. pp. 201–206. https://doi.org/10.1109/LCSYS.2017.2785357

22.   Kirchner M.R., Hewer G., Darbon J., Osher S. A Primal-Dual method for optimal control and trajectory generation in high-dimensional systems // 2018 IEEE Conf. Control Technol. Appl. (CCTA). 2018. P. 1583–1590. https://doi.org/10.1109/CCTA.2018.8511584

23.    Субботина Н.Н., Родин А.С. Обобщенная формула Хопфа для функции цены в позиционной дифференциальной игре “мальчик и крокодил"// Тр. Ин-та математики и механики УрО РАН. 2024. Т. 30, № 3. С. 229–240. https://doi.org/10.1109/10.21538/0134-4889-2024-30-3-229-240

24.   Понтрягин Л.С. Линейные дифференциальные игры преследования // Мат. сб. 1980. Т. 112, № 3. С. 307–330.

25.   Buzikov M.E., Mayer A.M. Numerical methods for solving minimum-time problem for linear systems // Appl. Math. Comput. 2026. Vol. 508, art. no. 129486. https://doi.org/10.1016/j.amc.2025.129486

26.   Buzikov M.E., Mayer A.M. Minimum-time interception of a moving target by a material point in a viscous medium // Automatica. 2024. Vol. 167, art. no. 111795. https://doi.org/10.1016/j.automatica.2024.111795

27.   Двайт Г.Б. Таблицы интегралов и другие математические формулы. М.: Наука, 1978. 228 с.

Поступила 11.05.2026

После доработки 15.06.2026

Принята к публикации 22.06.2026

Майер Алина Муратовна
младший науч. сотрудник
Институт проблем управления им. В.А. Трапезникова РАН
г. Москва
e-mail: mayer@ipu.ru

Галяев Андрей Алексеевич
д-р техн. наук, главный науч. сотрудник
Институт проблем управления им. В.А. Трапезникова РАН
г. Москва
e-mail: galaev@ipu.ru

Ссылка на статью: А.М. Майер, А.А. Галяев. Построение траекторий уклонения и перехвата в играх изотропных ракет на основе обобщенной формулы Хопфа // Тр. Ин-та математики и механики УрО РАН. 2026. Т. 32, № 3. С. 159–175

English

A.M. Mayer, A.A. Galyaev. Construction of evasion and interception trajectories in isotropic missile games based on the generalized Hopf formula

The article considers the problem of pursuit and evasion for objects whose dynamics is described by the isotropic rocket model, as well as the problem in which the escapee, in addition to evading the pursuer, needs to intercept a moving target. A method for constructing optimal attacking and escaping trajectories based on the generalized Hopf formula for the minimax solution of the Cauchy problem for the Hamilton–Jacobi equation is proposed. Analytical expressions for the Hamiltonian and optimal controls of the attacker and the escapee are obtained. Algorithms for constructing trajectories for the pursuit-evasion task and for the task with a moving target are presented.

Keywords: pursuit-evasion problem, Hamilton–Jacobi equation, Hopf formula, isotropic rocket

Received May 11, 2026

Revised June 15, 2026

Accepted June 22, 2026

Funding Agency: This work was supported by the youth scientific schools of the Institute of Control Sciences of the Russian Academy of Sciences (ICS RAS), project “Methods and algorithms for information processing and trajectory planning of controlled mobile objects”.

Alina Muratovna Mayer, V.A.Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow, Russia, e-mail: mayer@ipu.ru

Andrey Alexeevich Galyaev, Dr. Eng. Sci., V.A.Trapeznikov Institute of Control Sciences of the Russian Academy of Sciences, Moscow, 117997 Russia, e-mail: galaev@ipu.ru

Cite this article as: A.M. Mayer, A.A. Galyaev. Construction of evasion and interception trajectories in isotropic missile games based on the generalized Hopf formula. Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2026, vol. 32, no. 3, pp. 159–175.

[References -> on the "English" button bottom right]